# SDR SWAA2022031708910

- Difficulty date: September 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB.TOP SLIDING SEAL CRACKED AFT EDGE AT ATTACHMENT POINT / REMOVED AND INSTALLED NEW L/H HORIZONTAL STAB FRONT UPPER SPAR SLIDING SEAL I/A/W AMM 53-31-31-040-801 AND AMM 53-31-31-400-801 ATAG #A34519
